# SDR UALA2013050803218

- Difficulty date: May 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 377, LBL 42, HAS TWO HOLES OUT-OF-ROUND IN UPPER FLANGE.   INSTALLED NEW SECTION OF UPPER TEE PER ECRA 5310-05536.  MAJOR REPAIR.
